Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache ,fatigue, joint and measles pain. Is it related to HIV?

are the signs of headache , fatigue and joint and measles pain related to HIV infection or they may be other diseases? I feel mild headache, a little bit high fatigue and joint and measles pain so can i espouse with HIV? bec i have never seen before such kind of sign in my body? DR. still now i have no sexual relation ship with any woman but from last year till now i made a deep kissing with my girl friend so this action may expose me to HIV? email YYYY@YYYY
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,   ,  
Medical Procedures
HIV AIDS Specialist 's  Response
Welcome to HCM.

Head ache, fatigue, joint and muscle pain are symptoms of any viral fever like 'flu'. Dengue, Chikunkuniya fever also have similar picture. HIV is not the single condition to produce such symptoms.

HIV transmission through deep kissing is very rare. As you had no genital contact the chances of HIV is very remote. So you need not worry. Consult your physician and they will guide and cure you.
Get well soon.
Dr S.Murugan
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor